# SDR SWAA2012051504005

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 15,011 hours, 9,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20733
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS LENS MISSING AT ROW  2.  INSTALLED LENS PER AMM.
